Steroid injections & CFS flare
This month I have had multiple procedures involving steroid injections & steroid eye drops. The first day each area felt better, less inflammation. Then it all went wrong. Energy suddenly gone, struggling to breathe, tremors, pain & another kidney infection. My hope of being able to walk with at least little pain since 2000, is gone. Bedridden, CFS flare, sleep gone, med allergies means nothing for pain, cannot be given anymore injections for 6 months, my hand shakes so bad lifting a glass or spoon to my mouth I have to use both hands, I could feel my heart like a bird in my sternum, joint & muscle pain. After yrs of spine & knees pain, cataract surgery, daily steroid 5mg tabs, I thought for a few wonderful hours I could exercise & walk again. I know these things can happen to some of us after steroid injections, but the dream & hope I had for taking my service dog for a wonderful walk, are gone again. I'm thankful for the few hrs of little to no pain in various areas, but it's heartbreaking. Anyone else have reactions to steroid injections like this or having a CFS flare happen? I know I have to wait it out, but I'd appreciate hearing some hope from people. Thank you
Interested in more discussions like this? Go to the Autoimmune Diseases Support Group.